Hongwei Chen, "On an infinite series for and its application", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 570591, 6 pages, 2002. https://doi.org/10.1155/S0161171202007779
On an infinite series for and its application
An infinite series for is deduced. As an application, a refinement of Carleman's inequality is achieved.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.